# SDR DALA2018111606646

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 47,822 hours, 31,612 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED LIGHT HAZE AND FUMES IN CABIN ON TAXI IN TO ORD. AS PRECAUTIONARY MEASURE ABORTED APU START. SHORTLY AFTER F/A'S REPORTED THE HAZE AND FUMES WERE DISSIPATING ON TAXI IN TO THE GATE CONTINUED UNINTERRUPTED. FOUND EVIDENCE OF DEICING FLUID IN NBR-1 ENG INLET COWL. NO ABNORMALITIES FOUND. PERFORMED FULL DUCT BURN OUT PER MD90 AMM. R/R THE LEFT AND RIGHT AIR CONDITIONING WATER SEPERATOR CAOLESCER BAGS. OK FOR SVC. (LP# 4684382)
